advertisement
Question
Posted by: Cavy | 2006/11/07

BLOODY BLOOD

Iv been off the 3 mnth injection from Nov last, & started bleedin in Sept this year. The 1st period was normal, now they heavy 1 day light the next or i dont even bleed. Please let me know if this is norm!!! Thanx stax

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It may take a while before your periods normalise.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement